English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52084/87215 (60%)
Visitors : 8913027      Online Users : 318
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41545

    Title: On ostrowski and grüss type discrete inequalities for second forward differences
    Authors: Hwang, Dah-yan;Yang, Gou-Sheng;楊國勝
    Contributors: 淡江大學數學學系
    Date: 2004-03
    Issue Date: 2010-01-28 07:48:10 (UTC+8)
    Publisher: 淡江大學數學學系
    Abstract: The aim of the present article is to establish two new discrete Ostrowski and Gr"uss type inequalities involving functions and their first second forward differences.
    Relation: Tamkang Journal of Mathematics = 淡江數學 35(1), pp.87-93
    DOI: 10.5556/j.tkjm.35.2004.87-93
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    230-268-1-PB.pdf94KbAdobe PDF88View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback